# SDR ASAA0180111

- Difficulty date: March 21, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTS IN AFT CABIN NEAR DOOR WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERIES WITHIN ASSOCIATED BATTERY PACK ASSEMBLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
